# SDR AALA20040275

- Difficulty date: January 22, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SCRATCH ON THE CROWN SKIN AT STATION 700 JUST INBOARD OF, AND ADJACENT TO, STRINGER 2L.  AFTER SCRATCH WAS BLENDED THE DEPTH OF THE BLEND MEASURED 0.027 INCH.  REPAIRED PER REPAIR DOUBLER ESO 90309.
